# SDR RAIA201007080001

- Difficulty date: July 8, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,443 hours, 21,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR HARD TO OPEN.  MAINTENANCE INSPECTED AND FOUND THE ACTUATING MECHANISM LOOSE.  RE-SECURED THE ACTUATING MECHANISM, PASSENGER DOOR OPS CHECKED GOOD.
